Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Doing better ...

Posted by linkadge on November 9, 2020, at 17:57:55

In reply to Re: Doing better ... linkadge, posted by ed_uk2010 on November 9, 2020, at 16:11:44

Beyond 75mg (or even at 75mg) I get tachycardia and hypertension. I also get akathisia and experience some motor impairment (i.e. difficulty playing the piano, one of my jobs). It also tends to make my concentration worse (much shorter attention / interest span). Some of these effects can be managed (i.e. beta blockers).

I honestly don't know if I actually have ADHD or this is a side effect of (even) low doses of SSRIS. I remember my concentration taking a nosedive when I first took citalopram. The citalopram helped my depression / anxiety, but left me impaired in many ways. I could only take 10mg.

The ritalin helps keep my thoughts more grounded and created a bit of 'space' between my thoughts and my actions.

Linkadge


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:1112470
URL: http://www.dr-bob.org/babble/20201025/msgs/1112500.html